# SDR DLL17954575

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Attach Pin
- Condition: Not Attached
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

WHILE RAISING GEAR AT T/O, RED DOOR LIGHT AND RED INTRANSIT LIGHT REMAINED ILLUM AS WELL AS VIBS COMING FROM NOSE GEAR AREA.  AFTER LOWERING GEAR VIBS WENT AWAY, BUT RED DOOR AND INTRANSIT LIGHT REMAINED ON, WITH YELLOW NOSE GEAR AND DOOR LIGHT ON S/O PANEL.  INSPECTED AND FOUND RIGHT FWD NOSE GEAR DOOR FOLLOW UP ROD ATTACHING PIT PIN OUT.  INSTALLED PIN, OPS NORMAL.
